# SDR 2008UALA03305

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 62,684 hours, 18,148 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Module
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

RIGHT HYD ENGINE LOW PRESSURE LIGHT FLICKERS.  OVERHEAD LIGHT MASTER MODULE SHORTING.  REPLACED OVERHEAD LIGHT MASTER MODULE, REPLACED ENGINE LOW PRESSURE SWITCH AS PRECAUTIONARY.
